# SDR EIA990146

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE FORWARD PIT, AFT BULKHEAD, LOWER CHORD BETWEEN S28L THROUGH S29R WAS FOUND TO HAVE CORROSION, HEAVY IN SOME SPOTS.  REPAIRED PER ECRA 915-53-039-2 REV A.  (M)
